New Smoothing Approximations to Piecewise Smooth Functions and Applications


YILMAZ N. , ŞAHİNER A.

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.40, no.5, pp.513-534, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.1080/01630563.2018.1561466
  • Title of Journal : NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
  • Page Numbers: pp.513-534

Abstract

In this study, we present a new method of smoothing to approximate piecewise smooth functions. First, we give a new definition for piecewise smooth functions. Then, we present new local and global smoothing approximations for both one dimensional and dimensional cases. Finally, we apply our smoothing techniques on numerical examples.